# SDR DALA2021011900314

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LT FRAME 16, DOOR STOP FITTING 1, CRACKED HOLES.  CORRECTIVE ACTION: C/W ER/A 589046-14 SECTION II INSPECTION.  CONTINUE TO MONITOR.
